Alert archive / Ohio / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 120, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 1, 2006, 4:37 PM EDT for Richland County, Ohio. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 1, 2006, 4:37 PM EDT (20:37 UTC)
- Expired
- Jun 1, 2006, 5:15 PM EDT
- In force
- 38 min
- Issued by
- NWS Cleveland, OH
- Area
- Counties, with a storm outline in the text
County Richland County, OH
The radar
The Cleveland radar (KCLE), 91 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.6 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 279 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 953 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 2:51 PM EDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jun 1, 2:51 PM EDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OHIO 251 PM EDT THU JUN 1 2006 .SHORT TERM(TONIGHT THRU SAT NIGHT)... WX AND POPS FOR THIS EVE WL LARGELY BE DETERMINED BY LATEST TRENDS OF RAD AND SAT PIX. WK CDFNT OVR NRN OH WL MOV SLOLY SE WHILE WV OF LOW PRES MOVS E THROUGH OH VLY THRU FRI. UPR TROF DIGGING INTO ERN GRTLKS WL TRY AND KP THREAT FOR SHRA DRAWN BACK TO THE NW AS SFC LOW DEEPENS IN VA AND MOVS UP MID ATLC CST. INSTABILITY FM UPR LOW SHUD LEAD TO SHRA AND PSBL TSRA DVLPMNT MIDDAY SAT WITH DAYTIME HEATING BUT MNLY FOR ERN HALF OF AREA. CONVECTIVE ACTIVITY SHUD DMNSH WITH SUNSET SAT EVE WRN AREAS. ALL IN ALL STG OF 2ND S/W APPEARS OVERDONE IN DIGGING S ON BACKSIDE OF MAIN UPR TROF ON GFS IN RELATION TO OTHER MODELS SO WL CUT MAV POPS SOME ON SAT AND SAT NITE. && .LONG TERM(SUN-THU)... UPR LOW SLOW TO MOV E OF AREA SUN SO WL CONT WITH CHC SHRA PER PREV FCST THEN END FOR SUN NITE AS CONVECTIVE ACTIVITY DIES WITH SUNSET. HI PRES OVHD THRU TUE MORN SO WL HOLD OUT FOR DRY WX THEN BRING SML CHC FOR SHRA OR TSRA TUE AFTN AS NEXT SYS MAY BE NR LERI AREA. WL CONT CHC THRU THU AS UPR TROFINESS ONCE AGAIN APPEARS TO HANG UP OVR ERN GRTLKS. && .AVIATION(18Z-18Z)... SLOWLY SINKING FRONT LOCATED FROM GKJ TO MEDINA TO AOH. CONVECTION EXPECTED ALONG AND SOUTH OF THIS FRONT. TO THE NORTH LIFR STRATUS PERSISTS. FRONT WILL SLOWLY SAG SOUTH WITH NORTHEASTERN PORTION MAKING MORE PROGRESS THAN THE SOUTHWESTERN PART DUE TO A WAVE DEVELOPING ALONG THE FRONT. BELIEVE CLE/ERI WILL BE OUT OF THE TS THREAT AREA AS THEY ARE SOCKED IN WITH STRATUS. OTHERWISE TS CHCS THIS AFTERNOON FOR YNG/MFD/CAK/FDY FOR THIS AFTERNOON...DYING OUT AFTER DARK. FRONT TO SINK SOUTH OF ALL SITES OVERNIGHT WITH PUSH OF UPPER TROUGH. && .CLE WATCHES/WARNINGS/ADVISORIES... .OH...NONE. .PA...NONE. && SHORT TERM...ADAMS LONG TERM...ADAMS AVIATION...OUDEMAN
Hazardous weather outlook, Jun 1, 4:14 AM EDT, 12 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 414 AM EDT THU JUN 1 2006 LEZ142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-089- PAZ001>003-020815- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE- THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE- VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE- WILLOWICK TO GENEVA-ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON- THE-LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE- CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE-LUCAS-WOOD-OTTAWA- SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT- CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 414 AM EDT THU JUN 1 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE... NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT SOME OF THE THUNDERSTORMS MAINLY THIS AFTERNOON AND EVENING SOUTH OF A FINDLAY TO MANSFIELD TO YOUNGSTOWN LINE MAY BE STRONG AND HAVE HEAVY RAIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NEEDED. KIELTYKA
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 8:13 PM EDT | Severe Thunderstorm Warning | CLE | Ashland | 47 min |
| May 31, 8:27 PM EDT | Severe Thunderstorm Warning | CLE | Wayne | 63 min |
| May 31, 8:31 PM EDT | Special Marine Warning | CLE | 119 min | |
| May 31, 9:33 PM EDT | Special Marine Warning | CLE | 117 min | |
| May 31, 11:04 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 45 min |
| May 31, 11:31 PM EDT | Special Marine Warning | CLE | 119 min | |
| Jun 1, 4:19 PM EDT | Severe Thunderstorm Warning | CLE | Morrow | 52 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.